Alert archive / Indiana / Areal Flood Warnings in 2021
Areal Flood Warning 9, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Jun 19, 2021, 4:36 PM EDT for 7 counties in Indiana. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 4:36 PM EDT (20:36 UTC)
- Expired
- Jun 20, 2021, 12:45 PM EDT
- In force
- 20 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jennings County, IN, Johnson County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 65 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1960 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215
WGUS43 KIND 192036
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
436 PM EDT Sat Jun 19 2021
INC005-013-031-079-081-139-145-200930-
/O.NEW.KIND.FA.W.0009.210619T2036Z-210620T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bartholomew IN-Brown IN-Decatur IN-Jennings IN-Johnson IN-Rush IN-
Shelby IN-
436 PM EDT Sat Jun 19 2021
The National Weather Service in Indianapolis has issued a
* Flood Warning for...
Bartholomew County in central Indiana...
Decatur County in central Indiana...
Johnson County in central Indiana...
Southern Rush County in central Indiana...
Southern Shelby County in central Indiana...
Northeastern Brown County in south central Indiana...
Northern Jennings County in southeastern Indiana...
* Until 530 AM EDT Sunday.
* At 436 PM EDT, Flooding continues across the warned area from
heavy rain Friday evening and overnight. Numerous creeks and
streams are out of their banks.
* Some locations that will experience flooding include...
Columbus, Shelbyville, Greenwood, Franklin, Greensburg, Adams, New
Whiteland, Edinburgh, Whiteland, Bargersville, Hope, Flat Rock,
Milford, Westport, Princes Lakes, Geneva, Trafalgar, St. Paul,
Elizabethtown and Hartsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3947 8530 3927 8530 3919 8544 3909 8544
3917 8614 3950 8624 3963 8624
$$
501 follow-up statement
944
WGUS43 KIND 200915
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
515 AM EDT Sun Jun 20 2021
INC005-013-031-079-081-139-145-201645-
/O.EXT.KIND.FA.W.0009.000000T0000Z-210620T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bartholomew IN-Brown IN-Decatur IN-Jennings IN-Johnson IN-Rush IN-
Shelby IN-
515 AM EDT Sun Jun 20 2021
The National Weather Service in Indianapolis has extended the
* Flood Warning for...
Bartholomew County in central Indiana...
Decatur County in central Indiana...
Johnson County in central Indiana...
Southern Rush County in central Indiana...
Southern Shelby County in central Indiana...
Northeastern Brown County in south central Indiana...
Northern Jennings County in southeastern Indiana...
* Until 1245 PM EDT Sunday.
* At 515 AM EDT, gauge reports indicated heavy rain due to
thunderstorms. Flooding is already occurring in the warned area.
* Some locations that will experience flooding include...
Columbus, Shelbyville, Greenwood, Franklin, Greensburg, Adams, New
Whiteland, Edinburgh, Whiteland, Bargersville, Hope, Flat Rock,
Milford, Westport, Princes Lakes, Geneva, Trafalgar, St. Paul,
Elizabethtown and Hartsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3947 8530 3927 8530 3919 8544 3909 8544
3917 8614 3950 8624 3963 8624
$$
AGMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 19, 2:50 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 19, 2:50 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 250 PM EDT Sat Jun 19 2021 .Short Term...(This afternoon through Sunday night) Issued at 247 PM EDT Sat Jun 19 2021 Cloud cover has been thinning out somewhat over the past hour or so, but the air mass has been worked over quite a bit, as lapse rates and instability are quite a bit lower than they were yesterday. Think convective potential for the rest of the afternoon looks rather low based on this. A weak vorticity center drifting east southeast through Illinois may provide a higher convective potential over the west central and southwest zones towards evening. Enhanced flow of 25-30 kts within the 925mb-850mb layer is expected to continue tonight. This may provide some additional lift after dark to spark off some convection as well, but with poorer lapse rates and instability than yesterday, don't think any convection that does develop will become too widespread. Will keep some chance PoPs going through tonight, with the highest PoPs this evening and overnight. Don't really see much of a focus for convection on Sunday, as warm advection ahead of the next trough may tend to cap things off. Will keep a small chance PoP for the afternoon hours, as expected highs will be close to convective temperatures. Models suggest an upper trough will amplify over the Great Lakes Sunday night, with the associated cold front possibly making into the northwest zones late Sunday night. Forcing should be quite strong with this feature, considering its strength. The strong wind fields may also allow convection that develops along the front off to the northwest to propagate faster and farther southeast than the models indicate. Based on this, will be bringing in likely PoPs for late Sunday night across the northern zones, with PoPs tapering off farther south. Considering low level thickness progs, the GFS MOS guidance highs Sunday and the lows Sunday night may be a little on the cool side. Will bump up the guidance numbers about 2-4 degrees in those periods. && .Long Term...(Monday through Saturday) Issued at 247 PM EDT Sat Jun 19 2021 The strong cold front that will bring showers and thunderstorms to the region late Sunday will be in the process of tracking through central Indiana on Monday. Expect rain and storms gradually shifting from northwest to southeast...but timing should minimize the overall severe weather risk with the boundary through much of the region by the afternoon. Scattered convection will linger into Monday evening across the southeast half of the forecast area as the front becomes quasistationary over the lower Ohio Valley before being pushed east by a trailing upper level wave early Tuesday. Broad high pressure will build in on Tuesday with cool cyclonic flow aloft...setting the stage for dry and seasonably cool weather to last through the middle of the week. Highs Tuesday and Wednesday will largely remain in the 70s before return flow on the back side of the high brings temperatures back up to late June normals in the mid 80s by Thursday. The persistent ridge aloft focused over the southwest part of the country will again attempt to expand northeast into the region late week as a cold front approaches from the northwest. This will bring back a more humid airmass with an increasing risk for showers and thunderstorms by Friday and extending into next weekend as the boundary slows down as it becomes nearly parallel to the flow aloft. && .Aviation...(191800Z TAF Issuance) Issued at 1231 PM EDT Sat Jun 19 2021 - Scattered convection possible after about 192000Z and into the evening hours. - Occasional surface gusts 18-20 kts from 210-240 degrees this afternoon, ending with sunset. DISCUSSION: Current convective complex moving through southern Indiana should have exited the southern terminals vicinity by issuance time, based on radar trends and short term model data. Short term model data suggest scattered convection may redevelop later this afternoon or this evening, as a weak vorticity center drifts east southeast out of Illinois and interacts with enhanced flow at 850mb. Confidence is low regarding the additional convection, however, as it is questionable if convective temperatures will be reached later this afternoon, given the current cloud cover. The enhanced flow at 850mb may result in occasional gusts of 18-20 kts mixing down to the surface. The potential for these gusts should end with sunset, as the boundary layer stabilizes. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...JAS Long Term...Ryan Aviation...JAS
Hazardous weather outlook, Jun 19, 3:41 PM EDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 341 PM EDT Sat Jun 19 2021 INZ021-028>031-035>049-051>057-060>065-067>072-201000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 341 PM EDT Sat Jun 19 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are possible by this evening, and overnight tonight. A few storms may be strong to severe, containing strong gusty winds, cloud to ground lightning, and hail. Heavy rainfall is also possible, which to lead to localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm activity is possible from Sunday afternoon into Monday night, as well as late next week, around Thursday into Friday. Strong to severe storms are possible Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 19, 11:24 AM EDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1124 AM EDT Sat Jun 19 2021
INZ061-067>070-191630-
Daviess-Knox-Martin-Lawrence-Greene-
1124 AM EDT Sat Jun 19 2021
...WINDS TO 45 MPH AND PEA SIZE HAIL IS POSSIBLE...
At 1122 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 13 miles northwest of Bedford to Mount
Carmel. Movement was southeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Bedford, Washington, Shoals, Mitchell, Loogootee, Odon, Oolitic,
Monroe City, Wheatland, Montgomery, Decker, Crane, Cannelburg,
Alfordsville, West Boggs Lake, Tunnelton, Burns City, Williams, Avoca
and Glendale Fishery.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3847 8775 3850 8765 3853 8766 3901 8668
3892 8628 3872 8631 3869 8643 3869 8668
3860 8668 3850 8698 3854 8711 3852 8715
3855 8720 3851 8730 3854 8743 3850 8749
3850 8758 3845 8760 3846 8766 3842 8774
TIME...MOT...LOC 1522Z 309DEG 18KT 3898 8669 3842 8779
JASLocal storm report, Jun 19, 12:06 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1206 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 2 SSE ROYERTON 40.24N 85.34W
06/18/2021 E1.00 INCH DELAWARE IN TRAINED SPOTTER
ESTIMATED QUARTER SIZE HAIL NEAR HWY 35 AND
67.
0512 PM HAIL 3 ESE RIDGEVILLE 40.27N 84.98W
06/18/2021 U1.00 INCH RANDOLPH IN FIRE DEPT/RESCUE
0642 PM HAIL 2 NNW NORA 39.94N 86.15W
06/18/2021 M1.00 INCH HAMILTON IN PUBLIC
0644 PM HAIL 2 S CARMEL 39.94N 86.11W
06/18/2021 U1.25 INCH HAMILTON IN PUBLIC
0645 PM HAIL FISHERS 39.96N 86.02W
06/18/2021 E1.00 INCH HAMILTON IN PUBLIC
1.00 INCH HAIL IN FISHERS. SIZE ESTIMATED
FROM PHOTO.
0647 PM HAIL 1 SE CARMEL 39.96N 86.09W
06/18/2021 E1.00 INCH HAMILTON IN TRAINED SPOTTER
0648 PM HAIL 1 W CASTLETON 39.90N 86.07W
06/18/2021 U1.00 INCH MARION IN PUBLIC
0650 PM HAIL 1 SSW CASTLETON 39.89N 86.06W
06/18/2021 E1.50 INCH MARION IN PUBLIC
0650 PM HAIL 1 S CASTLETON 39.89N 86.05W
06/18/2021 U1.00 INCH MARION IN PUBLIC
0651 PM HAIL 1 N NORA 39.93N 86.13W
06/18/2021 M1.25 INCH HAMILTON IN PUBLIC
0654 PM HAIL 1 NNE MCCORDSVILLE 39.93N 85.93W
06/18/2021 E0.88 INCH HANCOCK IN PUBLIC
0655 PM HAIL CASTLETON 39.90N 86.05W
06/18/2021 U2.00 INCH MARION IN PUBLIC
0655 PM HAIL 2 NE NORA 39.93N 86.11W
06/18/2021 E1.75 INCH HAMILTON IN TRAINED SPOTTER
0656 PM HAIL 2 S CASTLETON 39.88N 86.05W
06/18/2021 M1.25 INCH MARION IN CO-OP OBSERVER
0658 PM HAIL 1 W CASTLETON 39.91N 86.07W
06/18/2021 E1.75 INCH MARION IN AMATEUR RADIO
ANOTHER CORRECTION TO PREVIOUS HAIL REPORT
FROM 1 W CASTLETON. NOW ADDING THAT CARS
DAMAGED IN CASTLETON SQUARE MALL.
0658 PM HAIL 6 NE SARATOGA 40.29N 84.82W
06/18/2021 E1.00 INCH RANDOLPH IN PUBLIC
0658 PM HAIL 2 SW CASTLETON 39.88N 86.08W
06/18/2021 M1.00 INCH MARION IN NWS EMPLOYEE
0659 PM TSTM WND DMG FORTVILLE 39.94N 85.85W
06/18/2021 HANCOCK IN EMERGENCY MNGR
TREE DOWN ACROSS ROAD. REPORTS OF STORM
RELATED POWER OUTAGES ACROSS TOWN AS WELL.
TIME ESTIMATED FROM RADAR.
0700 PM HAIL 2 N MCCORDSVILLE 39.94N 85.93W
06/18/2021 M1.00 INCH HAMILTON IN PUBLIC
0702 PM HAIL MCCORDSVILLE 39.91N 85.93W
06/18/2021 M1.00 INCH HANCOCK IN TRAINED SPOTTER
0707 PM HAIL 1 SSE GEIST RESERVOIR 39.89N 85.98W
06/18/2021 M2.00 INCH MARION IN EMERGENCY MNGR
0710 PM HAIL LAWRENCE 39.87N 85.99W
06/18/2021 M1.75 INCH MARION IN PUBLIC
TIME ESTIMATED FROM RADAR. SOCIAL MEDIA POST
FROM LAWRENCE. PHOTO WITH TWO 1.75 INCH
STONES NEXT TO A QUARTER. SEVERAL OTHER
STONES 1.00 TO 1.50 INCHES.
0712 PM HAIL 2 ENE PUTNAMVILLE 39.58N 86.82W
06/18/2021 E1.75 INCH PUTNAM IN PUBLIC
0720 PM HAIL 1 W MARKLEVILLE 39.98N 85.63W
06/18/2021 E2.00 INCH MADISON IN PUBLIC
SEVERAL TREES DOWN AS WELL.
0720 PM HAIL 3 ENE WARREN PARK 39.80N 86.01W
06/18/2021 E1.75 INCH MARION IN TRAINED SPOTTER
0720 PM TSTM WND DMG MARKLEVILLE 39.98N 85.62W
06/18/2021 MADISON IN EMERGENCY MNGR
TREES DOWN AND SOME HOUSE DAMAGE NEAR
INTERSECTION OF HOME AND MAPLE STREETS.
0721 PM HAIL 3 NE MONROVIA 39.61N 86.45W
06/18/2021 U1.00 INCH MORGAN IN PUBLIC
0726 PM HAIL 1 ESE CLOVERDALE 39.52N 86.78W
06/18/2021 U2.50 INCH PUTNAM IN PUBLIC
0730 PM HAIL 4 N QUINCY 39.51N 86.71W
06/18/2021 E3.00 INCH PUTNAM IN PUBLIC
TIME ESTIMATED FROM RADAR. REPORT FROM 775
EAST.
0730 PM HAIL CADIZ 39.95N 85.49W
06/18/2021 E2.75 INCH HENRY IN PUBLIC
TIME ESTIMATED FROM RADAR. SIZE ESTIMATED
FROM PHOTO.
0730 PM HAIL CLOVERDALE 39.52N 86.80W
06/18/2021 E2.50 INCH PUTNAM IN PUBLIC
TIME ESTIMATED FROM RADAR. SIZE ESTIMATED
FROM PHOTO.
0730 PM HAIL 3 SSE WARREN PARK 39.74N 86.03W
06/18/2021 E1.75 INCH MARION IN TRAINED SPOTTER
0735 PM TSTM WND GST 2 WNW NEW CASTLE 39.93N 85.39W
06/18/2021 E60 MPH HENRY IN TRAINED SPOTTER
0735 PM HAIL 2 WNW NEW CASTLE 39.93N 85.39W
06/18/2021 E1.75 INCH HENRY IN TRAINED SPOTTER
0740 PM HAIL 1 E CUMBERLAND 39.78N 85.94W
06/18/2021 M3.25 INCH HANCOCK IN PUBLIC
TIME ESTIMATED FROM RADAR.
0740 PM HAIL 2 NNE NEW PALESTINE 39.74N 85.88W
06/18/2021 M2.00 INCH HANCOCK IN TRAINED SPOTTER
0740 PM HAIL 4 W EMINENCE 39.51N 86.71W
06/18/2021 E1.75 INCH PUTNAM IN TRAINED SPOTTER
LARGE TREE DOWN AS WELL.
0740 PM HAIL 1 WNW NEW PALESTINE 39.73N 85.91W
06/18/2021 E1.00 INCH HANCOCK IN TRAINED SPOTTER
0743 PM TSTM WND DMG 1 WNW NEW PALESTINE 39.73N 85.91W
06/18/2021 HANCOCK IN EMERGENCY MNGR
TREE DOWN ACROSS ROAD. TIME ESTIMATED FROM
RADAR.
0744 PM HAIL 3 SSW NEW CASTLE 39.89N 85.39W
06/18/2021 E1.00 INCH HENRY IN TRAINED SPOTTER
0745 PM HAIL GREENFIELD 39.79N 85.77W
06/18/2021 E2.00 INCH HANCOCK IN PUBLIC
TIME ESTIMATED FROM RADAR.
0747 PM HAIL 5 WSW NEW PALESTINE 39.70N 85.99W
06/18/2021 U1.00 INCH MARION IN PUBLIC
0747 PM TSTM WND DMG 3 NNE GREENSBORO 39.92N 85.43W
06/18/2021 HENRY IN PUBLIC
TREES DOWN.
0750 PM HAIL NEW PALESTINE 39.72N 85.89W
06/18/2021 M3.40 INCH HANCOCK IN PUBLIC
TIME ESTIMATED FROM RADAR. PHOTOGRAPHED NEXT
TO TAPE MEASURE.
0750 PM HAIL NEW PALESTINE 39.72N 85.89W
06/18/2021 E3.00 INCH HANCOCK IN PUBLIC
0750 PM HAIL NEW PALESTINE 39.72N 85.89W
06/18/2021 E2.50 INCH HANCOCK IN TRAINED SPOTTER
0750 PM TSTM WND DMG 2 SE FAIRLAND 39.58N 85.84W
06/18/2021 SHELBY IN PUBLIC
TREES DOWN.
0754 PM HAIL 1 NNE NEW PALESTINE 39.74N 85.88W
06/18/2021 U1.75 INCH HANCOCK IN PUBLIC
0755 PM HAIL NEW PALESTINE 39.72N 85.90W
06/18/2021 M3.25 INCH HANCOCK IN PUBLIC
TIME ESTIMATED FROM RADAR.
0759 PM TSTM WND GST 3 ESE FAIRLAND 39.58N 85.80W
06/18/2021 M68 MPH SHELBY IN ASOS
0800 PM TSTM WND DMG 4 NNE FAIRLAND 39.65N 85.84W
06/18/2021 SHELBY IN EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. 900N IMPASSABLE
FROM 200W TO 400W WITH TREES AND POWERLINES
ON ROAD. 5 TREES IN A ROW DOWNED AT 325W.
0800 PM TSTM WND DMG 3 SW FOUNTAINTOWN 39.65N 85.82W
06/18/2021 SHELBY IN EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. LARGER TREE
UPROOTED, SMALLER TREE SNAPPED. 1949W 900N.
0800 PM TSTM WND DMG 3 SSW FOUNTAINTOWN 39.65N 85.81W
06/18/2021 SHELBY IN EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TOP HALF OF TREE
SNAPPED OFF. ANOTHER TREE UPROOTED AND INTO
BARN DOOR. 1377 WEST 900 NORTH.
0800 PM TSTM WND DMG 3 NNE FAIRLAND 39.64N 85.83W
06/18/2021 SHELBY IN EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. TOP SEGMENT OF
SLIO BLOWN OFF. 2582 WEST 800 NORTH.
0800 PM TSTM WND DMG 3 NNE FAIRLAND 39.64N 85.84W
06/18/2021 SHELBY IN EMERGENCY MNGR
TIME ESTIMATED FROM RADAR. MATURE TREE
SNAPPED AT BASE. FEW POWER LINES AND POLES
BLOWN OVER. LARGE SEGMENT OF METAL BARN ROOF
BLOWN OFF. SEVERAL BRANCHES BLOWN DOWN. 325W
JUST SOUTH OF 800N.
0813 PM TSTM WND DMG 1 WNW PARAGON 39.40N 86.59W
06/18/2021 MORGAN IN PUBLIC
LARGE TREE DOWN AND FELL ON DECK. REPORTS OF
OTHER TREES DOWN NEARBY. TIME ESTIMATED FROM
RADAR.
0840 PM HAIL LAKE LEMON 39.26N 86.39W
06/18/2021 M1.00 INCH MONROE IN AMATEUR RADIO
0844 PM TSTM WND DMG 1 E NEWPOINT 39.31N 85.32W
06/18/2021 DECATUR IN EMERGENCY MNGR
ROOF OFF A BUILDING.
0847 PM TSTM WND DMG 4 SW CLARKSBURG 39.40N 85.41W
06/18/2021 DECATUR IN PUBLIC
TREES DOWN ACROSS NORTHEASTERN DECATUR
COUNTY.
0917 PM HAIL 2 NW MARTINSVILLE 39.45N 86.45W
06/18/2021 E1.75 INCH MORGAN IN TRAINED SPOTTER
0928 PM HAIL 4 NW MORGANTOWN 39.41N 86.31W
06/18/2021 M1.75 INCH MORGAN IN TRAINED SPOTTER
0945 PM HAIL 1 SSW GOSPORT 39.33N 86.68W
06/18/2021 M1.75 INCH MONROE IN TRAINED SPOTTER
0947 PM TSTM WND GST EDINBURGH 39.35N 85.97W
06/18/2021 M60 MPH JOHNSON IN TRAINED SPOTTER
HALF INCH HAIL AS WELL.
0947 PM TSTM WND DMG 3 NNE EDINBURGH 39.39N 85.94W
06/18/2021 SHELBY IN PUBLIC
TREE AND LIMBS DOWN ON INTERSTATE 65 CAUSING
TRAFFIC BACKUP.
0955 PM HAIL 5 ENE STINESVILLE 39.32N 86.56W
06/18/2021 E1.00 INCH MONROE IN TRAINED SPOTTER
1130 PM FLASH FLOOD INDIANA UNIVERSITY 39.17N 86.53W
06/18/2021 MONROE IN PUBLIC
TIME ESTIMATED. VIDEO OF 2-3 FEET STANDING
WATER ON WALNUT STREET BETWEEN 7TH AND 8TH
STREETS.
1255 AM FLASH FLOOD SPENCER 39.29N 86.77W
06/19/2021 OWEN IN LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS THE COUNTY DUE
TO HIGH WATER.
0145 AM FLASH FLOOD 5 SW ELLETTSVILLE 39.18N 86.69W
06/19/2021 OWEN IN FIRE DEPT/RESCUE
STATE ROAD 43 FLOODED. TWO OCCUPANTS ON ROOF
OF VEHICLE, RESCUED BY NEIGHBOR WITH HIS
BOAT.
0232 AM FLASH FLOOD 4 ESE FREEDOM 39.18N 86.80W
06/19/2021 OWEN IN FIRE DEPT/RESCUE
VEHICLE UNDER WATER RESULTING IN WATER
RESCUE.
0430 AM HEAVY RAIN 1 SSW TAYLORSVILLE 39.28N 85.95W
06/19/2021 M4.28 INCH BARTHOLOMEW IN COCORAHS
COCORAHS STATION IN-BW-11 TAYLORSVILLE 0.8
SSW.
0535 AM FLASH FLOOD 4 NNW ALAMO 40.03N 87.09W
06/19/2021 FOUNTAIN IN PUBLIC
INDIANA ROUTE 32 COVERED IN WATER AT
FOUNTAIN - MONTGOMERY COUNTY LINE.
0605 AM LIGHTNING 2 SE BROWNSBURG 39.82N 86.37W
06/19/2021 HENDRICKS IN BROADCAST MEDIA
LIGHTNING CAUSED FIRE ON SAGE MEADOW DRIVE.
0700 AM HEAVY RAIN 1 W ELLETTSVILLE 39.23N 86.63W
06/19/2021 M5.37 INCH MONROE IN COCORAHS
0700 AM HEAVY RAIN 4 ENE PRAIRIETON 39.39N 87.40W
06/19/2021 M5.11 INCH VIGO IN COCORAHS
0700 AM HEAVY RAIN 3 ENE PARAGON 39.41N 86.50W
06/19/2021 M4.75 INCH MORGAN IN COCORAHS
0700 AM HEAVY RAIN 3 NE MCCORMICKS CREEK S 39.32N 86.73W
06/19/2021 M4.64 INCH OWEN IN COCORAHS
0700 AM HEAVY RAIN 1 E CUMBERLAND 39.78N 85.94W
06/19/2021 M4.45 INCH HANCOCK IN COCORAHS
0700 AM HEAVY RAIN 2 SE MARTINSVILLE 39.40N 86.40W
06/19/2021 M4.24 INCH MORGAN IN COCORAHS
0704 AM HEAVY RAIN 3 WNW LAKE LEMON 39.27N 86.44W
06/19/2021 M4.56 INCH MONROE IN COCORAHS
0705 AM FLASH FLOOD EDINBURGH 39.36N 85.96W
06/19/2021 JOHNSON IN PUBLIC
FLOODING OCCURRING AMID HEAVY RAIN. 4.00
INCHES RAINFALL SO FAR.
0800 AM HEAVY RAIN SPENCER 39.28N 86.77W
06/19/2021 M7.41 INCH OWEN IN CO-OP OBSERVER
0800 AM HEAVY RAIN 4 W ELLETTSVILLE 39.23N 86.70W
06/19/2021 M6.64 INCH OWEN IN COCORAHS
0800 AM HEAVY RAIN 2 SSW ELLETTSVILLE 39.21N 86.63W
06/19/2021 M5.52 INCH MONROE IN COCORAHS
0800 AM HEAVY RAIN 1 W BOWLING GREEN 39.39N 87.04W
06/19/2021 M5.49 INCH CLAY IN CO-OP OBSERVER
0800 AM HEAVY RAIN 5 ESE FREEDOM 39.19N 86.78W
06/19/2021 M5.31 INCH OWEN IN COCORAHS
0800 AM HEAVY RAIN INDIANA UNIVERSITY 39.17N 86.53W
06/19/2021 M4.95 INCH MONROE IN CO-OP OBSERVER
0800 AM HEAVY RAIN 4 WSW RILEY 39.37N 87.36W
06/19/2021 M4.40 INCH VIGO IN COCORAHS
0800 AM HEAVY RAIN 3 NE FOREST HILL 39.29N 85.57W
06/19/2021 M4.25 INCH DECATUR IN COCORAHS
0800 AM HEAVY RAIN 2 ENE STONE HEAD 39.14N 86.12W
06/19/2021 M4.16 INCH BROWN IN COCORAHS
0800 AM HEAVY RAIN 1 SSW FLAT ROCK 39.35N 85.84W
06/19/2021 M3.99 INCH BARTHOLOMEW IN COCORAHS
0800 AM HEAVY RAIN 2 N MAHALASVILLE 39.39N 86.36W
06/19/2021 M3.85 INCH MORGAN IN COCORAHS
0800 AM HEAVY RAIN 1 W GREENWOOD 39.62N 86.14W
06/19/2021 M3.85 INCH JOHNSON IN COCORAHS
0800 AM HEAVY RAIN 2 WNW HOMECROFT 39.68N 86.17W
06/19/2021 M3.82 INCH MARION IN COCORAHS
0800 AM HEAVY RAIN SOUTHPORT 39.66N 86.11W
06/19/2021 M3.68 INCH MARION IN COCORAHS
0800 AM HEAVY RAIN 2 N WOODVIEW HILLS 39.19N 86.39W
06/19/2021 M3.64 INCH MONROE IN COCORAHS
0800 AM HEAVY RAIN 1 E WARREN PARK 39.78N 86.03W
06/19/2021 M3.57 INCH MARION IN COCORAHS
0800 AM HEAVY RAIN 1 SSW FAIRLAND 39.59N 85.87W
06/19/2021 M3.55 INCH SHELBY IN COCORAHS
0800 AM HEAVY RAIN 2 S GREENFIELD 39.77N 85.77W
06/19/2021 M3.52 INCH HANCOCK IN COCORAHS
0833 AM FLASH FLOOD 1 WNW LAKE LEMON 39.27N 86.41W
06/19/2021 MONROE IN FIRE DEPT/RESCUE
WATER RESCUE AT 4687 NORTH SHORE DRIVE.
0841 AM HEAVY RAIN 1 SSE ELLETTSVILLE 39.22N 86.62W
06/19/2021 M7.42 INCH MONROE IN COCORAHS
0853 AM HEAVY RAIN 4 SSW SEELYVILLE 39.45N 87.30W
06/19/2021 M3.60 INCH VIGO IN ASOS
ASOS STATION KHUF TERRE HAUTE.
0900 AM HEAVY RAIN COLUMBUS 39.21N 85.92W
06/19/2021 M3.88 INCH BARTHOLOMEW IN COCORAHS
0910 AM HEAVY RAIN 1 NW ELLETTSVILLE 39.24N 86.63W
06/19/2021 M6.44 INCH MONROE IN MESONET
MESONET STATION AR596 ELLETSVILLE.
0950 AM TSTM WND DMG 3 N AVOCA 38.96N 86.54W
06/19/2021 LAWRENCE IN PUBLIC
MULTIPLE TREES DOWN AND SOME ROADS
IMPASSABLE IN JUDAH.
1000 AM HEAVY RAIN 3 S DEVORE 39.38N 86.76W
06/19/2021 E5.00 INCH OWEN IN PUBLIC
1000 AM HEAVY RAIN 2 WSW PLAINFIELD 39.69N 86.42W
06/19/2021 M3.80 INCH HENDRICKS IN PUBLIC
1030 AM HEAVY RAIN 1 WSW WHITEHALL 39.16N 86.59W
06/19/2021 M6.36 INCH MONROE IN COCORAHS
WEST SIDE OF BLOOMINGTON.
1030 AM FLASH FLOOD 1 NNW FAIRLAND 39.61N 85.86W
06/19/2021 SHELBY IN PUBLIC
PHOTO SHOWING FLOODING ACROSS YARDS AND
LOCAL ROAD.
1030 AM FLASH FLOOD BLOOMINGTON 39.16N 86.54W
06/19/2021 MONROE IN PUBLIC
MAJOR FLOODING. TREES DOWN. POWER OUTAGES.
1030 AM FLASH FLOOD 2 NE HELMSBURG 39.28N 86.27W
06/19/2021 BROWN IN PUBLIC
N RAILROAD ROAD SUBMERGED BY FLOOD WATERS.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 52 min |
| Jun 18, 8:17 PM EDT | Areal Flood Warning | IND | Rush | 3 hr |
| Jun 18, 8:18 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan | 27 min |
| Jun 18, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 45 min |
| Jun 18, 8:49 PM EDT | Areal Flood Warning | IND | Decatur | 3 hr |
| Jun 18, 8:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 20 min |
| Jun 18, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen | 27 min |
| Jun 18, 9:10 PM EDT | Tornado Warning | IND | Brown | 20 min |
| Jun 18, 9:23 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 23 min |
| Jun 18, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 46 min |
| Jun 18, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 43 min |
| Jun 18, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 20 min |
| Jun 18, 9:58 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Vigo | 47 min |
| Jun 18, 10:11 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 49 min |
| Jun 18, 10:23 PM EDT | Flash Flood Warning | IND | Brown, Clay, Monroe, Morgan, Owen | 5 hr |
| Jun 18, 10:42 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 63 min |
| Jun 18, 10:55 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 5 hr |
| Jun 18, 11:03 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 42 min |
| Jun 18, 11:25 PM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Monroe, Owen | 5 hr |
| Jun 19, 12:01 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 14 min |
| Jun 19, 12:33 AM EDT | Severe Thunderstorm Warning | IND | Owen | 27 min |
| Jun 19, 1:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 43 min |
| Jun 19, 2:01 AM EDT | Flash Flood Warning | IND | Clay, Vigo | 4 hr |
| Jun 19, 2:16 AM EDT | Areal Flood Advisory | IND | Hendricks, Johnson, Marion, Morgan | 3 hr |
| Jun 19, 2:57 AM EDT | Flash Flood Warning | IND | Decatur, Rush, Shelby | 3 hr |
| Jun 19, 3:19 AM EDT | Flash Flood Warning | IND | Clay, Owen | 9 hr |
| Jun 19, 3:45 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Owen | 19 min |
| Jun 19, 4:32 AM EDT | Flash Flood Warning | IND | Clay, Greene, Monroe, Owen | 7 hr |
| Jun 19, 4:49 AM EDT | Flash Flood Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Vermillion and 1 more | 4 hr |
| Jun 19, 5:15 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan | 4 hr |
| Jun 19, 5:50 AM EDT | Flash Flood Warning | IND | Brown, Johnson, Monroe, Morgan, Owen | 6 hr |
| Jun 19, 6:01 AM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 6 hr |
| Jun 19, 6:07 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Lawrence, Martin, Monroe, Owen | 38 min |
| Jun 19, 6:42 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 4 hr |
| Jun 19, 6:45 AM EDT | Special Weather Statement | IND | Brown, Daviess, Jackson, Jennings, Knox, Lawrence and 1 more | 45 min |
| Jun 19, 7:17 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 3 hr |
| Jun 19, 10:08 AM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Clay, Decatur, Greene, Jackson and 5 more | 4 hr |
| Jun 19, 10:29 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more | 6 hr |
| Jun 19, 10:41 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 2 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Clay, Greene | 25 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 26 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 42 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 3 days |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 48 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Knox, Sullivan | 41 hr |
| Jun 19, 11:01 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| Jun 19, 11:24 AM EDT | Special Weather Statement | IND | Daviess, Lawrence, Martin | 66 min |
| Jun 19, 11:52 AM EDT | Areal Flood Warning | IND | Brown, Clay, Greene, Johnson, Lawrence, Monroe and 6 more | 25 hr |
| Jun 19, 12:42 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence | 24 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Johnson | 24 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Decatur | 18 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 27 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Marion | 11 hr |
| Jun 19, 6:41 PM EDT | River Flood Warning | IND | Bartholomew | 11 hr |
Nearby
Areal Flood Warnings in Indiana, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.